Conjugacy of local homeomorphisms via groupoids and C*-algebras

Research output: Contribution to journalJournal articleResearchpeer-review


  • Fulltext

    Final published version, 420 KB, PDF document

We investigate dynamical systems consisting of a locally compact Hausdorff space equipped with a partially defined local homeomorphism. Important examples of such systems include self-covering maps, one-sided shifts of finite type and, more generally, the boundary-path spaces of directed and topological graphs. We characterize the topological conjugacy of these systems in terms of isomorphisms of their associated groupoids and C*-algebras. This significantly generalizes recent work of Matsumoto and of the second- and third-named authors.

Original languageEnglish
JournalErgodic Theory and Dynamical Systems
Issue number8
Pages (from-to)2516–2537
Number of pages22
Publication statusPublished - 2023

    Research areas

  • conjugacy, local homeomorphism, Deaconu-Renault system, groupoid, C*-algebra, TOPOLOGICAL ORBIT EQUIVALENCE, GRAPH ALGEBRAS, MARKOV SHIFTS, FLOW EQUIVALENCE, DIMENSION, SUBSHIFTS

ID: 343215111